# SDR CA130404002

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 20,030 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Cracked
- Location: Cockpit
- Part time: 11,258 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, WINDOW CRACKED AND ACFT RETURNED FOR LANDING.  R1 WINDOW WAS REPLACED IAW AMM 56-11-11 AS WELL AS THE WINDOW HEAT CONTROLLER, PN: 83000-05604, SN: 9428D.
